| Catalog Number |
SCM-640 |
| Medical Device Problem Codes |
Difficult to Open or Remove Packaging Material (2922); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: difficult to open or remove packaging material.
Event or Problem Description
Healthcare professional reported "during implant surgery when the doctor went to open the outer plastic package or outer seal the inner plastic did not fall out as it should.It was super stuck resulting in doctor having to manually open it again and then touch the breast and then do a bunch of other things.The inner plastic that holds the implant would not pop out".This record is for an unknown side.The device remains implanted.